# SDR SWAA2022020256981

- Difficulty date: October 12, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE INBD OF NO. 6 FLAP TRACK CRACKED. / R&R'D WAFFLE PLATE INBD OF NO. 6 FLAP TRACK PER SRM 51-40-02.
